# SDR HALA2019021500057

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 27,011 hours, 63,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATB / RIGHT MAIN GEAR "RED" INDICATION UPON RETRACTION. THREE GREEN ON DOWN POSITION.// REMOVED AND REPLACED MLG DOWN/LOCK PROX SENSOR ASSY PER AMM TASK 32-61-04-000-801.
